Editorial Board

Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747

 
Principal Editors
 
    Mathematics Department
  School of Mathematics
  Georgia Institute of Technology
  Atlanta GA 30332-0160
  USA
 
 
    Mathematics Department
  Département de mathématiques
  Ecole Polytechnique Fédérale de Lausanne
  CH-1015 Lausanne
  Switzerland
 
Board of Editors
University of Illinois
University of Virginia
Columbia University
Université du Québec à Montréal
University of Rochester
University of Florida
University of Oxford
Uppsala University, Sweden
Universidad Nacional Autónoma de México
Temple University
Stanford University
University of Sheffield
Boston College
McMaster University
Université Louis Pasteur
Wayne State University
Nara Women's University
Institut Fourier
University of Oregon
Georgia Institute of Technology
Nagoya Institute of Technology
Universidad de Santiago de Chile
Université Paris-Nord
Université de Bourgogne
Ecole Polytechnique Fédérale de Lausanne
University of Michigan
Princeton University
Oxford University
University of Iowa
McGill University



For production matters, contact .